# SDR P5CA9500808

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FUSELAGE FAIRING PANEL BETWEEN A/C BAYS AT FORWARD ADF PANEL, APPROX STA 1000.  STOP DRILLED CRACK IAW SRM 51-10-01.  HFEC INSPECTED AND DETERMINED CRACK ENDS AT STOP DRILL IAW MM 51-00-00.
